# SDR CALA2025020400274

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 94,973 hours, 23,198 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 8109703
- Part serial: 9811043
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 79,313 hours, 18,121 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

PER CREW AFTER PUSHBACK ENGINE #2 SLOW TO SPOOL AND POSSIBLE HOT START.  NO EXCEEDENCES NOTED. TRIED MOTORING #2 ENGINE, GOT NO ROTATION.  INSPECTED STARTER AND DUCTS.  TRIED MANUAL START, NO HELP.  SUSPECT STARTER. FOUND STARTER TO BE INOP REMOVED AND REPLACED E2 PNEUMATIC 1374625,QTY :1 STARTER PER AMM 80-11-01-024-001-R00. SERVICED THE STARTER REF ROTABLE PARTS CHANGE WAS INDICATED - TT # 1374625  SN OFF 1037 AMM 12-13-02-613-001. PERFORMED ENGINE RUN TO CONFIRM REPAIR. IPC REFERENCE # 80-11-01-01 OPS CHECK CHECK GOOD. NO LEAKS AT THIS TIME. PARTS USED: 1374625,QTY :1ROTABLE PARTS CHANGE WAS INDICATED - TT # 1374625 SN OFF 1037 IPC REFERENCE # 80-11-01-01
